MathSciNet Relay Station
MathSciNet bibliographic data
MR1618678 (2000b:30009) 30C25
Graham, Ian Growth and covering theorems associated with the Roper-Suffridge extension operator. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3215–3220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement